# SDR PG9A201610280001

- Difficulty date: October 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N151GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4402
- Aircraft time: 11,973 hours, 22,103 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Panel
- Part number: 704A46580119
- Condition: Smoke
- Location: Cockpit
- Part time: 11,973 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE COMING FROM THE 30A PANEL IN FLIGHT.  30A PANEL WAS REMOVED AND REPLACED AND FUNCTIONALLY TESTED AND APPROVED FOR RETURN TO SERVICE.
